# SDR DLL14981399

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 2150 · Cabin Cooling System
- Part: Cover
- Condition: Separated
- Location: Nr 2 Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 28000 FT HEARD A POP AND THEN THE AIRCRAFT WOULD NOT MAINTAIN CABIN ALTITUDE. CABIN ALTITUDE STARTED TO CLIMB AT 500 FT/MIN.  FOUND NR 2 PACK WATER SEPARATOR COVER BLOWN LOOSE.  REPLACED SEAL AND CLAMP ON THE NR 2 PACK SEPARATOR.  OPS CHECKED SATISFACTORY.  PRESSURIZED ACFT.  CHECKED CARGO DOORS AND PAX DOORS AND ALL AREA'S.  CHECKED SATISFACTORY.
